New uniqueness results for fractional differential equations

Yoruk F. , Bhaskar T. G. , Agarwal R. P.

APPLICABLE ANALYSIS, vol.92, no.2, pp.259-269, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 92 Issue: 2
  • Publication Date: 2013
  • Doi Number: 10.1080/00036811.2011.608254
  • Title of Journal : APPLICABLE ANALYSIS
  • Page Numbers: pp.259-269


We develop the KrasnoselskiiKrein type of uniqueness theorem for an initial value problem of the RiemannLiouville type fractional differential equation which involves a function of the form f?(t,?x(t),?D q-1 x(t)), for 1